Internal Medicine
Online ISSN : 1349-7235
Print ISSN : 0918-2918
CASE REPORTS
Drug-induced Liver Injury Associated with Mosapride Citrate: A Report of Two Cases
Ayaka SakoSung Kwan BaeToshifumi GushimaJunichi MotoshitaShigemune BekkiSeigo AbiruAtsumasa KomoriShinji ShimodaMasahiro ItoHiroshi YatsuhashiKazuhiro Takahashi
Author information
JOURNALS OPEN ACCESS

Volume 56 (2017) Issue 1 Pages 41-45

Details
Download PDF (1064K) Contact us
Abstract

We herein report two cases of drug-induced liver injury (DILI) due to mosapride. Case 1: A 78-year-old man was admitted with elevated transaminase levels. The cessation of mosapride led to the improvement of elevated liver enzyme levels. Case 2: A 54-year-old man was admitted with jaundice. Mosapride was discontinued immediately, and methylprednisolone was administered for acute liver failure. The patient's data showed improvement, and he was discharged on Day 32. In both cases, mosapride gave a positive response to a drug-induced lymphocyte stimulation test (DLST), and the patient's score based on the criteria for DILI was "highly probable".

Information related to the author
© 2017 by The Japanese Society of Internal Medicine
Previous article Next article

Recently visited articles
feedback
Top